MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS DIRECTCHECK CITRATE PT ABNORMAL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS DIRECTCHECK CITRATE PT ABNORMAL; PLASMA, COAGULATION CONTROL
Model Number DCJCPT-A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted on 05/03/2017 references accriva diagnostics' complaint number (b)(4).(b)(4).
 
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while dispensing a directcheck quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.When reconstituting the control, the end-user wore gloves but failed to utilize the protective sleeve provided with the product.The purpose of the sleeve is to safeguard the end user against potential injury while handling the control.The end user squeezed the vial and sustained a small cut to her right thumb pad which was caused by a piece of glass piercing the wall of the vial.The end user washed the affected area with soap and water and applied a band aid.No further medical attention was sought and no complications were documented.

Brand Name
DIRECTCHECK CITRATE PT ABNORMAL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key6541341
Report Number3002721930-2017-00009
Device Sequence Number90461
Product Code GGN
UDI-Device Identifier10711234107065
UDI-Public01107112341070651718013110M6DAC011
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K944691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberDCJCPT-A
Device Catalogue NumberDCJCPT-A
Device Lot NumberM6DAC011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight88